# SDR AALA20120528012

- Difficulty date: May 28, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 68,160 hours, 24,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT DECK STATION 1720 AT LEFT AND RIGHT BUTTLINE 54.  INSTALLED NEW DOUBLER PER AARD 51-00-05-1.
